# SDR UIEA2018100402182

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,140 hours, 20,711 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Condition: Out Of Position
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED PRESS LOW. TROUBLE SHOOT PER FIM 49-11 FT 979, FOUND EXCESSIVE AMOUNT OF BLEED AIR LEAKING FROM SURGE VALVE. REPOSITIONED AND SECURED CLAMPS, OPS CHECK GOOD.
